# SDR SWAA2024121676147

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 6,654 hours, 3,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT JUST AFT OF FWD SERVICE DOOR INOP.<[01] RELAMPED. OPS CHECK GOOD. REF AMM 33-51-04.
